Posted by ChgoJack (184.108.40.206) on February 26, 2000 at 14:58:39:
In Reply to: ChgoJack - how did you do last night?... posted by Monique Greg on February 26, 2000 at 12:00:46:
Its 12:30pm and Im just getting out of bed to start my day.As I said in the last follow-up I subjected myself to several "triggers" last night which should have "lit my ch fuse". I ate 1/4 GRAM of PSYLOCIBIN CUBENIS (check spelling) 24.5hrs ago. I havent had any ch's or shadows in about 21 hrs. When I concentrate and focus, Im not able to detect any low level ch symptoms at this time. I have gone up to 26hrs without ch only on one occasion since the cycle started, and the "ch bank paid me back with interest" on the 26th hr. Some other factors that need serious consideration at this time are that I came down with a cold a couple days ago and have been taking various cold meds + zinc in the nose.None of these have been taken in the frequency of dosage directed on the package. I havent taken imitrix in over a week,IT HAS NOT BEEN EASY!!! Ive been on verapamil for a month and I take a 120mg in the am and one in the pm. The only thing I noticed on the verapamil is that I no longer get my "3:30pm THRATHER" and my ch has developed more of a regularity. For some reason, perhaps change of sleep patterns or activities, week-ends are very bad for me with my ch. Im going to a party tonight at the "trigger house",there'll be girls there so if I feel even slightly shadowy IM TAKING THE IMITRIX! If I take imitrix early enough, which means Id have to take it at the first sign of a shadow my ch only lasts for 45 min.But when I used it this way I had to do it 4 times a day. I always carry imitrix but am now using it only after a ch hits 10, my mentality behind this is that (1)I dont like taking it! (2)It takes 45 mins to work for me.(3)It would take atleast 45mins for me to get on oxygen at the ER.(thats if they dont think im on drugs and call the police like last time when I went to the "Urgent Care Center" begging for oxygen to abort an attack).
Post a Followup